# SDR CALA2019061400943

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 56,152 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RIGHT LATERAL SHEAR PLATE HAS CORROSION AROUND FAST ENER HOLES BETWEEN FR 69 AND FR 70 STA -Y1732 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT :AAR N/R  9593890 WORK REMOVED AND REPLACED AFT WET AREA RIGHT LATERAL SHEAR PLATE BETW EEN FR 69 AND FR 70 STA -Y1732 AS PER REF.A320 SRM 51-42-11 AND 51-44-11-001-SRM.
